Some approximate equilibria
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Robert M. Anderson & M. Ali Khan & Salim Rashid, 1982.
"Approximate Equilibria with Bounds Independent of Preferences,"
Review of Economic Studies,
Oxford University Press, vol. 49(3), pages 473-475.
- Robert M. Anderson & M. Ali Khan & Salim Rashid, 1981. "Approximate Equilibria with Bounds Independent of Preferences," Cowles Foundation Discussion Papers 595, Cowles Foundation for Research in Economics, Yale University.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:2:y:1975:i:1:p:63-86. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .
We have no references for this item. You can help adding them by using this form .